MAUDE Adverse Event Report: GYRUS ACMI, INC M3-GOLD AUTOCLAVABLE DIRECT TELESCOPE 0 DEG

GYRUS ACMI, INC M3-GOLD AUTOCLAVABLE DIRECT TELESCOPE 0 DEG
Model Number M3-0A
Medical Device Problem Codes Break (1069); Dent in Material (2526)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during reprocessing of the device, sharp distal tip was observed.There is no patient involvement on this reported event.No user injury reported.
 
Additional Manufacturer Narrative
The subject device was received and evaluated.Inspection found fiber breakage and dent on edge.The reported issue of sharp distal tip was confirmed.Furthermore, the optical fiber image was observed to be out of field of view and severe debris was observed.The e/p cup was found dented.Investigation is ongoing.This report will be supplemented accordingly following investigation.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.Device history records were reviewed and showed the product met all specifications upon release.Based on the device inspection results, physical damage which occurred to the device was most likely due to user mishandling.The device ifu (instruction for use) states : study this manual and other labeling thoroughly for safe handling and storage.Misuse of instruments can cause injury to the patient and could have an adverse effect on the procedure being performed.Do not drop instruments or allow them to be struck by other objects.Olympus will continue to monitor the field performance of this device.

Brand Name
M3-GOLD AUTOCLAVABLE DIRECT TELESCOPE 0 DEG
Common Device Name
M3-GOLD AUTOCLAVABLE DIRECT TELESCOPE 0 DEG
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
MDR Report Key12492791
Report Number1519132-2021-00017
Device Sequence Number5087631
Product Code FAS
UDI-Device Identifier00821925005648
UDI-Public00821925005648
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K890328
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3-0A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/30/2021
Supplement Date Received by Manufacturer09/28/2021
Initial Report FDA Received Date09/17/2021
Supplement Report FDA Received Date10/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1